Drug interactions between ixazomib and pomalidomide
Interactions between your drugs
pomalidomide ↔ ixazomib
Applies to:pomalidomide and ixazomib
Using pomalidomide together with ixazomib may increase the risk of nerve damage, which is a potential side effect of both medications. Talk to your doctor if you have any questions or concerns. Your doctor may be able to prescribe alternatives that do not interact, or you may need a dose adjustment or more frequent monitoring to safely use both medications. Let your doctor know if you develop weakness, numbness, pain, burning, or tingling in your hands, feet, or limbs. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: pomalidomide
If you are a smoker, you should be aware that cigarette smoking may reduce the blood levels and effects of pomalidomide. Talk to your health care professional if you have any questions or concerns. Pomalidomide should be taken with water the same time everyday on an empty stomach, at least 2 hours before or 2 hours after a meal. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Applies to: ixazomib
Food may interfere with the absorption of ixazomib, which may lead to lower blood levels of the medication and possibly reduced effectiveness. You should take ixazomib at least 1 hour before or 2 hours after eating. On days when you take both ixazomib and dexamethasone, make sure you do not take them at the same time, since ixazomib should be taken on an empty stomach while dexamethasone should be taken with food to prevent irritation and injury to the stomach.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.